| Model Number |
CCWET0 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced decreased vision in right eye.The lens was exchanged for another lens model 07 months 11 days following the initial procedure.Clinical reason for explant was mentioned as defective lens.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).